Posted 5/8/2008 2:01 AM (GMT -6)
Tony, how are you feeling today? I hope that the side effects are leaving and you are not feeling as bad. I agree with the comments- I would suggest if you are not feeling better to call the doc. It is possible that you are allergic to the drug. It happened to me with 2 meds- I couldn't tolerate them. Keep us posted.
 

Posted 5/8/2008 10:52 AM (GMT -6)
Hi Tony,

You may need to open capsule, empty half of capsul so you are getting half the dose. Try that for 4 or 5 days then resume pescribed dose.

I think you will be better dosing gradually and allowing yur body to become accustomed to it. Review plan with Dr.


Good Luck.
Bobbi
Posted 5/13/2008 9:33 PM (GMT -6)

Hi there Tony2008

Welcome to HW :-)

For me fluoxetine was a life saver (literally)...took me about six weeks to get the full effect...had lots of counseling to help me along the way too - something you may wish to consider :-)

To put your mind at ease - if you are at all worried about your meds plz don't hesitate to ring your doc. and ask for information and advice.

Maree


 
  •  'Raindrops on roses..'
  •  'Peace of mind will come to us when we are happy with 'not knowing'...
  •  'No more stinkin thinkin...'
  •  'It's not how we survive the storm..But how we Dance in the Rain..'
 
 
 
 
 
 

Posted 5/14/2008 7:46 AM (GMT -6)
Hi Bobbi64,

I just wanted to welcome you to Healing Well depression forum. I am sure that you will find this a wonderful place to come and get advice. We are all here to help eachother.

Please keep posting,
hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies

Forum Information

Currently it is Saturday, October 20, 2018 10:36 AM (GMT -6)
There are a total of 3,013,435 posts in 330,030 threads.
View Active Topics

Who's Online

This forum has 161935 registered members. Please welcome our newest member, Volcanomom.
228 Guest(s), 6 Registered Member(s) are currently online.  Details
Pillin, logoslidat , brrogers10 , Anitas , YamahaR1 , MJ1961